English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Incomplete-Information Games in Large Populations with Anonymity

Hellwig, M. F. (2022). Incomplete-Information Games in Large Populations with Anonymity. Theoretical Economics, 17, 461-506.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Creators

show
hide
 Creators:
Hellwig, Martin F.1, Author              
Affiliations:
1Max Planck Institute for Research on Collective Goods, Max Planck Society, ou_2173688              

Content

show
hide
Free keywords: Incomplete-information games, large populations, belief functions, common priors, exchangeability, conditional independence, conditional exact law of large numbers
 JEL: C70 - General
 JEL: D82 - Asymmetric and Private Information; Mechanism Design
 JEL: D83 - Search; Learning; Information and Knowledge; Communication; Belief; Unawareness
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2021-032021-03-222022-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical Economics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 Sequence Number: - Start / End Page: 461 - 506 Identifier: -